RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 6, Pages 909–917 (Mi mz476)  

On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces

V. M. Tyurin

Lipetsk State Technical University

Abstract: For linear differential operators with coefficients of class $C$ on $\mathbb R^n$, we prove theorems on the simultaneous invertibility and equivalence of spectra in the Lebesgue space $L^p$, Stepanov space $M^p$, and in a particular Banach space $V^p\subset L^p$, $p\ge 1$.

DOI: https://doi.org/10.4213/mzm476

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:6, 833–840

Bibliographic databases:

UDC: 517.98
Received: 28.07.2000

Citation: V. M. Tyurin, “On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces”, Mat. Zametki, 72:6 (2002), 909–917; Math. Notes, 72:6 (2002), 833–840

Citation in format AMSBIB
\Bibitem{Tyu02}
\by V.~M.~Tyurin
\paper On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 6
\pages 909--917
\mathnet{http://mi.mathnet.ru/mz476}
\crossref{https://doi.org/10.4213/mzm476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964148}
\zmath{https://zbmath.org/?q=an:1062.47046}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 6
\pages 833--840
\crossref{https://doi.org/10.1023/A:1021494014087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180090200027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625260}


Linking options:
  • http://mi.mathnet.ru/eng/mz476
  • https://doi.org/10.4213/mzm476
  • http://mi.mathnet.ru/eng/mz/v72/i6/p909

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:89
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020